American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H17) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] P. Boito, Y. Eidelman and L. Gemignani. Implicit QR for companion-like pencils. Math. Comp. 85 (2016) 1753-1774.
Abstract, references, and article information   
View Article: PDF

[2] Qinian Jin. Further convergence results on the general iteratively regularized Gauss-Newton methods under the discrepancy principle. Math. Comp. 82 (2013) 1647-1665.
Abstract, references, and article information   
View Article: PDF

[3] T. Y. Li and Zhong Gang Zeng. Homotopy-determinant algorithm for solving nonsymmetric eigenvalue problems . Math. Comp. 59 (1992) 483-502. MR 1151113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia